# SDR ASOA20130527040

- Difficulty date: May 27, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 26,394 hours, 20,509 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED ODOR COMING FROM PACK 1 WHEN ENGINE BLEEDS WERE SELECTED.  MX INSPECTED AND PERFORMED OPS CHECKS OF PACK 1, ENGINE BLEED 1.  NO DEFECTS WERE FOUND.  THE ACFT WAS RELEASED FOR SERVICE.
